# SDR COMA0460150

- Difficulty date: February 13, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N814CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7387
- Aircraft time: 9,944 hours, 8,651 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Warning Light
- Condition: Illuminated
- Location: Idg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5927 IDG NR 2 CAUTION MESSAGE DURING T/O.  DEFERRED MAINT PER MEL.
